Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I am 25 weeks pregnant and got a flu shot on Monday....and I have had a horrible headache.

I had a bad headache monday...tue was ok...then yesterday was horrible again.

Do you think its related to the shot?

I have not had headaches this whole pregnancy.

Answer Question
 
mom2twobabes

Asked by mom2twobabes at 8:54 AM on Nov. 4, 2010 in Pregnancy

Level 22 (12,305 Credits)
Answers (2)
  • Not sure..call your doctor and let him know
    sassygoddess

    Answer by sassygoddess at 9:10 AM on Nov. 4, 2010

  • Your doctor will almost certainly say it's unrelated. Doctors refuse to believe any vaccinations cause side effects.

    It's very possible that your headache is due to your shot. Not to scare you, but the flu shot this year includes the h1n1 vaccination which has still not been properly tested. I really encourage you to do your own research on vaccinations (specifically the flu shot right now) and Google "vaccination detox".
    fluud7

    Answer by fluud7 at 12:25 PM on Nov. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Bloody show?? adult content